# SDR HEEA967792

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10761
- Make and model: Bell 206L-1
- Aircraft serial: 45381
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102525
- Condition: Defective
- Location: Cockpit Vhf
- Component: KX165
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF FREQUENCY SELECT KNOB.  INTERMITTENT WON'T CHANGE FREQUENCY.
